# SDR AU970407

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 6245100
- Condition: Corroded
- Location: Stab Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD FIN ATTACHMENT PLATE BRACKETS CORRODED - TWO OF THE FIVE PLATE ATTACHMENT RIVETS WERE ALSO CORRODED AWAY
